# SDR AALA202501284861

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 41,866 hours, 16,521 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MKE DUE TO THE FLIGHT CREW REPORTING THAT AFTER DEPARTURE AT APPROXIMATELY 5000 FT MSL, THEY RECEIVED ECAM MESSAGE FOR THE FORWARD CARGO DOOR. THE AIRCRAFT LANDED SAFELY AT MKE AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE ACCOMPLISHED AN OPERATIONAL CHECK OF THE FORWARD CARGO DOOR INDICATION SYSTEM PER AMM 52-71-00 AND FOUND THAT IT INDICATED NORMALLY WITH NO ISSUES OR FAULTS NOTED.
